# SDR FDEA201910302782

- Difficulty date: October 30, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AEA7031502
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR RIGHT HAND MAIN LANDING GEAR WHEEL WELL UNDERWING BARREL TORQUE   BOX APPROXIMATELY STA 1441 FORWARD ANGLE STIFFENER FOUND CRACKED   APPROXIMATELY 1" RIGHT HAND MAIN LANDING GEAR WHEEL WELL UNDERWING BARREL TORQUE BOX   APPROXIMATELY STA 1441 FORWARD CRACKED STIFFENER REMOVED AND REPLACED AS PER   SRM 51-31-01-0G. STIFFENER PART NUMBER FXAEA7031-502 FABRICATED AS PER DOUGLAS   DRAWING AEA7031 REV A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
